# SDR DALA2018022401121

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK X=-22, BTW STA 200 TO STA 237 RT SIDE. LEVEL CORROSION 2 SEAT TRACK WAS REPLACED X=-22 STA Y=200 TO Y=266 PER SRM 51-30-01 AND 51-30-05 VOLUME II.
